Home | About IPJ | Editorial board | Ahead of print | Current Issue | Archives | Instructions | Contact us |   Login 
Industrial Psychiatry Journal
Search Articles   
    
Advanced search   
 
CASE REPORT
Year : 2016  |  Volume : 25  |  Issue : 2  |  Page : 225-227

Aripiprazole-induced skin rash


Department of Psychiatry, LGB Regional Institute of Mental Health, Tezpur, Assam, India

Correspondence Address:
Santanu Nath
Academic Building, LGB Regional Institute of Mental Health, Tezpur, Sonitpur - 784 001, Assam
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-6748.207862

Rights and Permissions

Adverse skin reactions are an important type of adverse drug reactions which have been reported with a wide variety of psychotropics including both typical and atypical antipsychotics. Like typical antipsychotics, atypical antipsychotics such as olanzapine, risperidone, and paliperidone have been documented to cause skin reactions. Reports of aripiprazole-induced skin reactions are sparse. We report a case of skin rash that developed after starting aripiprazole in a male patient suffering from schizophrenia and which remitted after the drug was stopped.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2068    
    Printed24    
    Emailed0    
    PDF Downloaded34    
    Comments [Add]    

Recommend this journal